Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The equivalence of the annulus conjecture and the slab conjecture


Author: Charles Greathouse
Journal: Bull. Amer. Math. Soc. 70 (1964), 716-717
DOI: https://doi.org/10.1090/S0002-9904-1964-11184-8
MathSciNet review: 0165506
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Charles Greathouse, Locally flat strings, Bull. Amer. Math. Soc. 70 (1964), 415-418. MR 161318
  • 2. J. C. Cantrell, Almost locally flat embeddings of Sn-1 in S, Bull. Amer. Math. Soc. 69 (1963), 716-718. MR 154288
  • 3. J. C. Cantrell, Some relations between the Annulus Conjecture and union of flat cells theorems (to appear).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11184-8

American Mathematical Society